Overt distributivity in algebraic event semantics

Lucas Champollion

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)1-65
    JournalSemantics and Pragmatics
    Volume9
    Issue number16
    DOIs
    StatePublished - 2016

    Cite this

    Overt distributivity in algebraic event semantics. / Champollion, Lucas.

    In: Semantics and Pragmatics, Vol. 9, No. 16, 2016, p. 1-65.

    Research output: Contribution to journalArticle

    Champollion, Lucas. / Overt distributivity in algebraic event semantics. In: Semantics and Pragmatics. 2016 ; Vol. 9, No. 16. pp. 1-65.
    @article{50a3e97d55cc46c899d8969b6fab59f8,
    title = "Overt distributivity in algebraic event semantics",
    author = "Lucas Champollion",
    year = "2016",
    doi = "http://doi.org/10.3765/sp.9.16",
    language = "English (US)",
    volume = "9",
    pages = "1--65",
    journal = "Semantics and Pragmatics",
    number = "16",

    }

    TY - JOUR

    T1 - Overt distributivity in algebraic event semantics

    AU - Champollion, Lucas

    PY - 2016

    Y1 - 2016

    U2 - http://doi.org/10.3765/sp.9.16

    DO - http://doi.org/10.3765/sp.9.16

    M3 - Article

    VL - 9

    SP - 1

    EP - 65

    JO - Semantics and Pragmatics

    JF - Semantics and Pragmatics

    IS - 16

    ER -